# SDR QXEA200500327

- Difficulty date: February 18, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 15,133 hours, 21,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHTHAND OUTBOARD NR 11 SEAT TRACK HAS CORROSION ON TOP OF LUGS AT X434 TO X438 AND ON BOTTOM OF LUGS AT X436.  REPAIRED IAW DHC-8 202 SRM 51-40-00 AND SRM 51-40-11.
